| Catalog Number |
SRX-470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side "gel fracture".Hole observed during surgery.Device was explanted.Capsulectomy performed.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "gel fracture".Hole observed during surgery.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ gel fracture: unable to observe since the device is ruptured.As per the investigation procedure, creases and an opening were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description